CODRAL® Cold & Flu 10 Tablets

Paracetamol 500mg | Phenylephrine Hydrochlor 5 mg |GM127



Please login or register to view pricing.

General Information

Codral Cold & Flu does not contain gluten, lactose or sugar. For the temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat.

 

This cold and flu treatment provides relief from the following symptoms:
- Headaches and fever
- Body aches and pains
- Blocked or runny nose

Active Ingredients include:
- Paracetamol to relieve headaches and other body aches & pains. Also helps reduce fevers.
- Phenylephrine helps to relieve blocked and runny noses.

CODRAL has a wide range of cold or flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!

Dosage form : Tablet, film coated

Size: 10 Pack


Warnings

Do not use:
- for children under 12 years
- if you are hypersensitive to any of the ingredients
- if you have taken paracetamol
- if you are taking antidepressants.

Ask your doctor before use if you:
- have any medical condition or are taking any other medicines or are a chronic alcohol abuser
- have high blood pressure
- have heart problems
- are pregnant or breastfeeding

Unless advised by a doctor:

- do not take this medicine for longer than a few days at a time if you are an adult

- do not give this medicine to children and adolescents for longer than 48 hours at a time

Keep out of reach and sight of children.

If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.

Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity.

Phenylephrine may cause sleeplessness in some people.

Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.


Ingredients Per Tablet
Paracetamol 500mg
Phenylephrine hydrochloride 5mg


Directions

For Adults and Children 12 years and over: 1-2 tablets every 4-6 hours as necessary. Do not exceed 8 tablets in 24 hours.

 

(GM127)

SKU GM127
Barcode # 9300607180077
Brand IPL RETAIL GROUP
Shipping Weight 0.1000kg
Shipping Width 0.050m
Shipping Height 0.045m
Shipping Length 0.150m
Unit Of Measure each

Be The First To Review This Product!

Help other IPL RETAIL GROUP users shop smarter by writing reviews for products you have purchased.

Write a product review


We Also Recommend



More From This Category